# SDR AALA20031189

- Difficulty date: October 27, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Split
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENROUTE KIN-MIA LOST LEFT HYDRAULIC SYSTEM QUANTITY.  DECLARED EMERGENCY AND LANDED MIA WITHOUT INCIDENT.  REPLACED LT PUMPS AND FILTERS AS WELL AS SPLIT HYDRAULIC COUPLING AT TOP OF LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (SW21200401055)
